Dot-depth of star-free events. (English) Zbl 0217.29602


68Q45 Formal languages and automata
Full Text: DOI


[1] S. Papert and R. McNaughton; S. Papert and R. McNaughton · Zbl 0232.94024
[2] Papert, S.; McNaughton, R., On topological events, (“Theory of Automata”, University of Michigan, Engineering Summer Conferences (1966))
[3] Ginzburg, A., (Algebraic Theory of Automata (1968), Academic Press: Academic Press New York/London) · Zbl 0195.02501
[4] Schützenberger, M. P., On a Family of Sets Related to McNaughton’s \(L\)-Language, (Caianiello, E. R., Automata Theory (1966), Academic Press: Academic Press New York/London), 320-324 · Zbl 0192.07902
[5] Cohen, R. S.; Brzozowski, J. A., On star-free events, (Proc. Hawaii Internat. Conf. System Sci.. Proc. Hawaii Internat. Conf. System Sci., Honolulu, Hawaii (1968)) · Zbl 0217.29602
[6] Meyer, A. R., A note on star-free events, J. Assoc. Comput. Mach., 16, 220-225 (1969) · Zbl 0224.94060
[7] Brzozowski, J. A., Derivatives of regular expressions, J. Assoc. Comput. Mach., 11, 481-494 (1964) · Zbl 0225.94044
[8] Zeiger, P., Cascade decomposition of automata using covers, (Arbib, M. A., The Algebraic Theory of Machines, Languages and Semigroups (1968), Academic Press: Academic Press New York/London), 55-800 · Zbl 0181.01501
[9] Krohn, K.; Rhodes, J., Algebraic Theory of Machines, I. Prime Decomposition Theorem for Finite Semigroups and Machines, Trans. Am. Math. Soc., 116, 450-464 (1965) · Zbl 0148.01002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.